Mathematische Zeitschrift

, Volume 241, Issue 2, pp 425–444

On Dwork's accessory parameter problem

  • Frits Beukers
Original article


We study the question which ordinary second order linear differential equation allows power series solutions whose p-adic radius of convergence is at least one, a question raised by B.Dwork. In particular we shall consider the case of Fuchsian equations with four singularities and local exponent differences 0.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Frits Beukers
    • 1
  1. 1.Department of Mathematics, Utrecht University, P.O.Box 80.010, 3508 TA Utrecht, The Netherlands, (e-mail: NL

Personalised recommendations